Alert archive / Montana / Tornado Warnings in 2013

Tornado Warning 13, NWS Billings, MT

June 22, 2013Golden Valley County, Stillwater County, Montana

NWS Billings, MT issued this tornado warning at Jun 22, 2013, 1:25 PM MDT for Golden Valley County, Stillwater County, Montana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2013, 1:25 PM MDT (19:25 UTC)
Expired
Jun 22, 2013, 2:00 PM MDT
In force
35 min
Issued by
NWS Billings, MT
Area
Storm-based polygon

Counties Golden Valley County, MT, Stillwater County, MT

The radar

The Billings radar (KBLX), 57 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 7.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2013-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2013-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-74 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

929 
WFUS55 KBYZ 221925
TORBYZ
MTC037-095-222000-
/O.NEW.KBYZ.TO.W.0013.130622T1925Z-130622T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BILLINGS MT
125 PM MDT SAT JUN 22 2013

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN STILLWATER COUNTY IN SOUTH CENTRAL MONTANA...
  SOUTHERN GOLDEN VALLEY COUNTY IN CENTRAL MONTANA...

* UNTIL 200 PM MDT
    
* AT 121 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 15
  MILES SOUTH OF RYEGATE...OR 30 MILES NORTH OF COLUMBUS...AND 
  MOVING NORTHEAST AT 20 MPH. HAIL TO THE SIZE OF QUARTERS IS ALSO 
  POSSIBLE WITH THIS STORM.

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHERN STILLWATER AND SOUTHERN GOLDEN VALLEY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4599 10936 4609 10942 4631 10922 4612 10894
TIME...MOT...LOC 1921Z 222DEG 16KT 4608 10932 

$$

CHURCH
2 follow-up statements
445 
WWUS55 KBYZ 221946
SVSBYZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
146 PM MDT SAT JUN 22 2013

MTC037-095-222000-
/O.CON.KBYZ.TO.W.0013.000000T0000Z-130622T2000Z/
STILLWATER MT-GOLDEN VALLEY MT-
146 PM MDT SAT JUN 22 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM MDT FOR EXTREME
NORTHERN STILLWATER AND SOUTH CENTRAL GOLDEN VALLEY COUNTIES...
    
AT 140 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 9 MILES
SOUTH OF RYEGATE...OR 35 MILES SOUTHEAST OF HARLOWTON...MOVING 
NORTHEAST AT 20 MPH. HAIL TO THE SIZE OF QUARTERS IS ALSO POSSIBLE 
WITH THIS STORM.

IN ADDITION...AT 1:40 PM HAIL TO THE SIZE OF NICKELS WAS REPORTED 
10 MILES SOUTH OF RYEGATE.

LOCATIONS IMPACTED INCLUDE...  RURAL PORTIONS OF NORTHERN STILLWATER 
COUNTY AND SOUTH CENTRAL GOLDEN VALLEY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4608 10915 4618 10933 4631 10922 4614 10897
TIME...MOT...LOC 1940Z 223DEG 17KT 4617 10920 

$$

CHURCH
351 
WWUS55 KBYZ 221954
SVSBYZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
154 PM MDT SAT JUN 22 2013

MTC037-095-222004-
/O.EXP.KBYZ.TO.W.0013.000000T0000Z-130622T2000Z/
STILLWATER MT-GOLDEN VALLEY MT-
154 PM MDT SAT JUN 22 2013

...THE TORNADO WARNING FOR EXTREME NORTHERN STILLWATER AND SOUTH
CENTRAL GOLDEN VALLEY COUNTIES WILL EXPIRE AT 200 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4608 10915 4618 10933 4631 10922 4614 10897
TIME...MOT...LOC 1954Z 222DEG 16KT 4617 10920 

$$

CHURCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this tornado warning went out at Jun 22, 9:47 AM MDT, 3 hours 38 minutes earlier.

Area forecast discussion, Jun 22, 9:47 AM MDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
947 AM MDT SAT JUN 22 2013

.UPDATE...
SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS ARE CONTINUING
FROM BILLINGS EASTWARD THIS MORNING AS A JET MAX IS DRIVING THIS
PRECIPITATION. UPPER TROUGH OVER WESTERN MONTANA THIS MORNING IS
PUSHING SLOWLY EASTWARD AND WILL MOVE ACROSS SC/SE MT THIS
AFTERNOON. ONLY MAJOR ADJUSTMENT TO THE CURRENT FORECAST WAS TO
ADD A CHANCE OF SEVERE THUNDERSTORMS FROM SHERIDAN EAST THROUGH
BROADUS TO EKALAKA FROM 21Z AFTERNOON THROUGH 03Z THIS EVENING.
CONVECTIVE PARAMETERS ARE HIGHLIGHTING THIS AREA FOR THE POTENTIAL
OF LARGE HAIL AND STRONG WINDS. THE UPPER TROUGH WILL BRING IN
STRONG Q VECTOR FORCING ALONG WITH JET DYNAMICS. THE ONLY DRAW
BACK ON THE SEVERE POTENTIAL THIS AFTERNOON/EVENING WILL BE THE
AMOUNT OF SURFACE HEATING THAT WILL TAKE PLACE TODAY. CURRENTLY
LOW LEVEL STRATUS HAS BEEN OVER THIS AREA BUT DUE EXPECT SOME
BREAKS IN CLOUD COVERE THIS AFTERNOON FOR THE BOUNDARY LAYER TO
DESTABILIZE AND STORMS TAPING INTO LOW LEVEL DEW POINTS IN THE
LOW TO MID 50S. NO CHANGES MADE TO HIGH TEMPERATURES FOR TODAY.
RICHMOND

&&

.SHORT TERM...VALID FOR TDY AND SUN...

WIDESPREAD SHOWERS AND STORMS ARE STILL EXPECTED ACROSS THE REGION
THIS AFTERNOON AND EVENING AS THE 500-HPA LOW NEAR BOISE AT 09 UTC
OPENS UP AND SWINGS ACROSS MT. LOCALLY HEAVY RAINFALL IS LIKELY.

FIRST OF ALL...WE WILL INCLUDE SOME PATCHY FOG IN THE FORECAST FOR
PLACES LIKE BAKER AND MILES CITY UNTIL 15 UTC. LOW TEMPERATURE-DEW
POINT SPREADS AS OF 09 UTC AND HRRR FORECASTS BOTH SUPPORT THAT.

TODAY...THE SCATTERED STORMS WHICH HAVE BEEN DEVELOPING OVER SOUTH
CENTRAL MT OVERNIGHT SHOULD LARGELY EXIT THE AREA BY 12 UTC AS THE
RIGHT ENTRANCE REGION OF THE 75+ KT 300-HPA JET STREAK WHICH SEEMS
RESPONSIBLE FOR THIS ACTIVITY HEADS NORTHEAST. MEANWHILE...FORCING
TIED TO THE 500-HPA TROUGH MAY BE A BIT DELAYED WHEN COMPARED WITH
EARLIER EXPECTATIONS. MOST 00 UTC GUIDANCE PICKED UP ON A BIT OF A
SLOW-DOWN WITH THIS SYSTEM...AND THAT LOOKS LIKE A GOOD SIMULATION
SINCE WE STILL HAVE A CLOSED LOW INSTEAD OF AN OPEN WAVE ACROSS ID
EARLY THIS MORNING. BASED ON THIS...WE DECIDED TO ADVERTISE MAINLY
CHANCE POPS ACROSS MUCH OF THE AREA FROM 12 TO 18 UTC...EXCEPT OUT
AROUND LIVINGSTON WHERE FORCING MAY ARRIVE BY LATE MORNING. THE 00
UTC MULTI-MODEL CONSENSUS STILL SUPPORTS CATEGORICAL POPS FOR MOST
OF THE AREA THIS AFTERNOON WHEN STRONGER VERTICAL MOTION SHOWS UP.
PRECIPITABLE WATER VALUES OF 0.75 INCHES OR MORE CERTAINLY SUGGEST
LOCALLY HEAVY RAINFALL IS LIKELY. WHILE MID-LEVEL LAPSE RATES WILL
BE STEEP ENOUGH TO SUPPORT SOME THUNDER...SEVERE RISK WILL BE KEPT
IN CHECK BY A RELATIVELY COOL BOUNDARY LAYER AND RESULTANT LACK OF
CAPE. WE WILL BE WATCHING BURN SCAR AREAS CLOSELY...BUT THE THREAT
OF FLASH FLOODING WAS NOT SIGNIFICANT ENOUGH FOR A WATCH HEADLINE.

FINALLY...NOTE THAT SOME HIGH-ELEVATION SNOW IS LIKELY TODAY BASED
ON WET-BULB ZERO HEIGHTS WHICH SUGGEST A SNOW LEVEL PERHAPS AS LOW
AS 8700 FT MSL. THE BEARTOOTH HIGHWAY IS A GOOD CANDIDATE FOR SOME
SNOW.

TONIGHT...BASED ON THE MULTI-MODEL CONSENSUS...WE KEPT CATEGORICAL
POPS IN THE FORECAST UNTIL 06 UTC FROM HYSHAM AND SHERIDAN EAST TO
BAKER AND EKALAKA. LIKELY POPS ARE EVEN IN PLAY AT BILLINGS DURING
THE EVENING. BY THIS POINT IN TIME...DEEP MOIST CONVECTION WILL BE
ESTABLISHED OVER PARTS OF THE DAKOTAS AND NEBRASKA...AND THAT DOES
POSE THE RISK OF DISRUPTING MOISTURE ADVECTION INTO OUR AREA. EVEN
SO...THE EXPECTED QG-FORCING SHOULD STILL YIELD PRECIPITATION EAST
OF THE 500-HPA TROUGH AXIS. A DRYING TREND WILL BEGIN ACROSS SOUTH
CENTRAL MT OVERNIGHT AS THAT AXIS HEADS EASTWARD.

SUN...WE LINGERED SOME CHANCE POPS FROM MILES CITY TO BAKER DURING
THE MORNING IN RESPECT TO THE BIT SLOWER DEPARTURE OF THE MID- AND
UPPER-LEVEL TROUGH ADVERTISED BY MOST 00 UTC GUIDANCE. WE ACTUALLY
EVEN LEFT LOW POPS IN BAKER AFTER 18 UTC. HOWEVER...IN GENERAL THE
WHOLE AREA WILL HAVE A DRYING AND WARMING TREND AS FLOW ALOFT WILL
BECOME WESTERLY BY AFTERNOON. MIXING TO 700 HPA OR DEEPER BASED ON
FORECAST SOUNDINGS SUPPORTS HIGHS WELL INTO THE 70S F. SCHULTZ

.LONG TERM...VALID FOR MON...TUE...WED...THU...FRI...

EXTENDED FORECAST STARTS MONDAY AS THE FLOW OPENS UP TO THE
SOUTHWEST AGAIN. WEAK SHORTWAVES GET PULLED ACROSS THE AREA MONDAY
AFTERNOON BUT THE ATMOSPHERE IS PROGGED TO BE FAIRLY DRY SO WILL
KEEP POPS LOW. A STRONG SHORTWAVE IS PROGGED BY THE GFS TO SWING
ACROSS WESTERN ZONES MONDAY EVENING AND THIS SHOULD GENERATE
SCATTERED THUNDERSTORMS AS MOISTURE GETS PULLED IN WITH THIS
SYSTEM.

THE BEST CHANCE OF PRECIPITATION DURING THE EXTENDED PERIOD LOOKS
TO BE ON TUESDAY. HEIGHTS LOWER AS SEVERAL SHORTWAVES DRIFT ACROSS
WITH A STRONG WAVE EARLY IN THE DAY. TIMING OF THIS WAVE MAY BE
PROBLEMATIC AS IT MAY BE TOO EARLY TO TAP INTO THE STRONGEST
INSTABILITY. THAT BEING SAID...PRECIPITABLE WATERS RISE TO OVER
THREE QUARTERS OF AN INCH. LOW LEVEL FLOW DOES TURN WESTERLY AND
THIS MAY DRY OUT THE LOW LEVELS AND LIMIT PRECIP POTENTIAL. THAT
WILL NEED TO BE WATCHED. WILL KEEP SCATTERED POPS IN FOR NOW BUT
MAY NEED TO BE LOWERED IN THE FUTURE.

A STRONG UPPER RIDGE IS FORECAST TO BUILD WEDNESDAY THROUGH NEXT
WEEKEND. SUBTLE DIFFERENCES STARTING TO SHOW UP THOUGH AS THE
MODELS JUST NOW STARTED TO BUILD THE RIDGE A LITTLE FARTHER WEST
AND SET UP WEAK NORTHWEST FLOW OVER THE AREA. HEIGHTS WERE NOT
QUITE AS HIGH AS PREVIOUS RUNS EITHER. THIS WILL BE A TREND TO BE
WATCHED AS THE ECMWF HINTED AT THE SAME THING. DID RAISE FORECAST
HIGHS THROUGH THE END OF THE WEEK AS 700MB TEMPERATURES WERE A
LITTLE TO WARM FOR INHERITED FORECAST HIGHS. TWH
&&

.AVIATION...

SHOWERS AND THUNDERSTORMS WILL IMPACT THE FORECAST AREA TODAY.
THE MOST WIDESPREAD HEAVY RAINFALL WILL BE EAST OF KBIL TO KSHR.
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED WEST OF THIS LINE
AS WELL. MVFR FLIGHT CONDITIONS CAN BE EXPECTED WITH THE HEAVY
RAIN. CONDITIONS WILL IMPROVE THIS EVENING IN THE WEST...OVERNIGHT
IN CENTRAL ZONES AND EARLY SUNDAY OUT EAST. CHURCH
&&

.PRELIMINARY POINT TEMP/POPS...

    TDY SUN     MON     TUE     WED     THU     FRI
-------------------------------------------------------
BIL 068 051/078 054/086 062/086 058/085 059/087 058/089
    9/T 61/B    11/B    23/T    31/B    10/U    00/U
LVM 065 041/079 046/083 054/081 053/083 052/085 053/085
    8/T 51/B    13/T    34/T    31/B    11/U    11/U
HDN 070 049/078 052/087 059/088 057/087 059/088 059/090
    9/T 61/B    11/B    22/T    21/B    11/U    10/U
MLS 073 055/079 056/088 062/088 060/087 059/087 060/087
    9/T 83/T    11/B    22/T    21/B    10/U    01/U
4BQ 071 049/079 054/087 059/089 058/089 059/089 059/088
    9/T 82/T    11/B    22/T    21/B    11/U    11/U
BHK 070 053/075 054/086 059/086 058/086 059/083 058/084
    8/T 83/T    13/T    32/T    21/U    11/U    11/U
SHR 069 045/076 049/085 055/086 053/086 054/086 053/087
    +/T 81/U    11/B    22/T    21/B    11/U    11/U

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
WY...NONE.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Jun 22, 9:58 AM MDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
958 AM MDT SAT JUN 22 2013

MTZ028>042-056>058-063>068-WYZ098-099-231600-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-
CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS-
958 AM MDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL
ARE EXPECTED TODAY AND THIS EVENING. THERE WILL BE SOME RISK FOR
FLASH FLOODING IN AND AROUND BURN SCARS. A FEW STORMS COULD
PRODUCE LARGE HAIL AND STRONG WINDS FROM SHERIDAN EASTWARD THROUGH
BROADUS AND EKALAKA THIS AFTERNOON THROUGH EARLY EVENING.

SOME SNOW WILL FALL IN THE HIGHER ELEVATIONS OF THE BEARTOOTH AND
ABSAROKA MOUNTAINS. SNOW IS THUS POSSIBLE OVER THE BEARTOOTH PASS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 22, 12:52 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
1252 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             5 N REED POINT          45.77N 109.55W
06/22/2013  E1.00 INCH       STILLWATER         MT   TRAINED SPOTTER

&&

VICKIES
Local storm report, Jun 22, 1:01 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
101 PM MDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HAIL             5 N REED POINT          45.77N 109.55W
06/22/2013  E1.00 INCH       STILLWATER         MT   TRAINED SPOTTER

&&

VICKIES
Special weather statement, Jun 22, 1:18 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
118 PM MDT SAT JUN 22 2013

MTC037-095-097-107-111-222000-
WHEATLAND MT-STILLWATER MT-SWEET GRASS MT-GOLDEN VALLEY MT-
YELLOWSTONE MT-
118 PM MDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHEATLAND...
NORTHEASTERN STILLWATER...EASTERN SWEET GRASS...SOUTHERN GOLDEN
VALLEY AND WESTERN YELLOWSTONE COUNTIES UNTIL 200 PM MDT...

AT 112 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF RYEGATE TO 18 MILES NORTH OF COLUMBUS...OR ALONG A LINE
EXTENDING FROM 25 MILES SOUTHEAST OF HARLOWTON TO 28 MILES EAST OF
BIG TIMBER...AND MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
RYEGATE...LAVINA...BROADVIEW...BELMONT...CUSHMAN...BARBER...
RAPELJE...HALFBREED LAKE WILDLIFE AND HAILSTONE WILDLIFE REFUGE.

LAT...LON 4645 10893 4595 10884 4579 10940 4630 10946
TIME...MOT...LOC 1912Z 230DEG 22KT 4622 10940 4590 10936

CHURCH

The office that day

Everything else NWS Billings, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 12:24 AM MDTSpecial Weather StatementBYZStillwater51 min
Jun 22, 2:05 AM MDTSpecial Weather StatementBYZYellowstone55 min
Jun 22, 4:09 AM MDTSpecial Weather StatementBYZTreasure51 min
Jun 22, 12:45 PM MDTSevere Thunderstorm WarningBYZStillwater, Sweet Grass30 min
Jun 22, 1:18 PM MDTSpecial Weather StatementBYZGolden Valley42 min
Jun 22, 1:57 PM MDTSpecial Weather StatementBYZCarbon48 min
Jun 22, 2:03 PM MDTSpecial Weather StatementBYZGolden Valley42 min
Jun 22, 2:26 PM MDTFlash Flood WarningBYZMusselshell6 hr
Jun 22, 2:27 PM MDTSpecial Weather StatementBYZYellowstone48 min
Jun 22, 2:44 PM MDTSpecial Weather StatementBYZCarter, Powder River46 min
Jun 22, 2:54 PM MDTFlash Flood WarningBYZYellowstone3 hr
Jun 22, 3:13 PM MDTSpecial Weather StatementBYZBig Horn47 min
Jun 22, 3:21 PM MDTSpecial Weather StatementBYZMusselshell39 min
Jun 22, 3:33 PM MDTSpecial Weather StatementBYZCarter42 min
Jun 22, 4:09 PM MDTSpecial Weather StatementBYZFallon51 min
Jun 22, 4:16 PM MDTSpecial Weather StatementBYZStillwater44 min
Jun 22, 4:32 PM MDTSpecial Weather StatementBYZCarter43 min
Jun 22, 4:45 PM MDTFlash Flood WarningBYZFallon3 hr
Jun 22, 5:44 PM MDTSpecial Weather StatementBYZCarbon46 min
Jun 22, 5:51 PM MDTSpecial Weather StatementBYZCarbon39 min

Nearby

Tornado Warnings in Montana, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.